Least Square Approximation by Linear Combination of Exponential Functions
Bahman Mehri, Dariush Shadman and Sadegh Jokar
DOI : 10.3844/jmssp.2006.391.394
Journal of Mathematics and Statistics
Volume 2, Issue 2
Here we were concerned with least square approximation by exponential functions for given data. In this manuscript, we approximate the given data such that this approximant satisfies a differential equation. The case of nonlinear differential equations was also considered.
© 2006 Bahman Mehri, Dariush Shadman and Sadegh Jokar. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.